Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
minaaa

Aha+, Initial Dryness/flaking?

Recommended Posts

Hey there,

I've been on the regimen for a month and a half now, and a few days ago I started using AHA. Before this, my skin wasn't really dry/red from the BP any longer. Since I've begun using the AHA, it's flaking so much and is quite dry, too, even though I'm using the moisturiser too. Is this just initial drying? Also, what would you recommend is the best way to apply AHA?

Link to comment
Share on other sites

My daughter is in the exact same position as you - been on the Regimen for 6 weeks and is experiencing dryness. Apparently this is quite normal if you look at the chart of what to expect each week on the Regimen website. She mixes the AHA with her moisturizer and puts it on at night. During the day she sometimes puts more moisturizer on during the day. Make sure you have a moisturizer that won't clog your pores and you can apply it as much as you want.

I think that the drying is all part of the process (as long as it is not severe ie. red and itchy etc) So hang in there.

Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×